Jump to content

Search the Community

Showing results for tags 'transition'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. hi i have been on 25mg citalopram / celexa for just over a year now down from 30mg. i take a 20mg tablet and half a 10mg tablet which i split with a pill cutter. my withdrawal symptoms are much better now than they were a few months ago, however they are still there. mainly tremour and agitation now on and off. I do wonder whether the fact that i am taking a slightly different dose each day (due to inacurracies when cutting the tablets) has any bearing on this ? With this in mind I am considering asking my doctor if I can transfer to liquid to allow precise dosing. I don't know whether I would need to take my full dose as liquid ? or whether i could take a 20mg tablet and the 5mg as liquid. does anyone know if you can take both together. the other thing I am unsure of is that it is suggested on the internet that with the liquid you take a slightly reduced dose i.e 16mg as apose 20mg as it is supposedly more readily absorbed by the body thus the same effect is achieved. Does anyone have any experience of this ? Another reason I would favour taking liquid is that when I decide to reduce again I can cut accurately by much smaller amounts. any advice is much appreciated.
  2. Hello, I'm new to this forum and I'm in a difficult spot right now as I've just weaned off of Paroxetine 40 mg after roughly 15 years to go onto Bupropion 300mg+. I've had experiences crashing quite badly 'twice' after trying to wean off of Paroxetine - once having to stay in bed for 2 weeks. I'm not trying to stop antidepressants this time because it's not the right time in my life, I just want to try something that doesn't give me as much sexual side effects and Bupropion seems to be the one recommended for that... I'm just scared right now because of tapering paroxetine / side effect of Bupropion: I've issues of memory loss and I lose my temper a lot easier than I used to as I got angry at my boss last week which wasn't my usual reaction to that kind of issue she raised, I also got angry at the yoga teachers because their choreography is too difficult... I am also afraid of a breakdown before Bupropion starts kicking in and that my Doctor would not give me quickly enough the high dose I probably need since I was on a high dose of Paroxetine. Therefore, I'm loading up on benzos and try to get as much help as I can get my hands on... Does anybody with a similar experience have some words of support? Right now, I'm just 'toughing it out', hoping that everything will work out once the new med gets in my brain...
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy